Jump to content
×
Are you looking for the BariatricPal Store? Go now!

3 months post op sleeve...



Recommended Posts

Sooo I have a poop question! I was constipated after surgery for the entire time, taking colace daily and then I got strep throat about 2 weeks ago....since the strep I have had diarrhea daily for 2 weeks. Is this normal? At first I thought it was the antibiotics and strep but now I’m wondering if I’ll be stuck this way. Thanks in advance!

Share this post


Link to post
Share on other sites

Antibiotics can wipe out much of your gut microbiota....the helpful bacteria that aid in digestion. You're probably suffering the consequences of a big bug gut die-off from the antibiotics you had to use.

To help reestablish good bacteria, eat lots of different things with fiber...beans, peas, apples, raspberries, whole grain, oatmeal, strawberries, etc. Good bacteria gets a boost from dietary Fiber.

Also eat cultured products like yogurt, kefir, miso...and pickled things like sauerkraut, pickles, olives, dressing with vinegar.

All of these things will help get your gut bugs back in order...with good populations that will help your digestion.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recent Topics

  • Most popular:

  • Together, we have lost...
      lbs
    ×